# SDR SWAA2023050830094

- Difficulty date: April 21, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 66,624 hours, 41,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT CORNER SCUFF PLATE IS CRACKED<[01] WELDED CRACKED RADIUS ON FWD CARGO BAY AFT CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT NUMBER 1131216 PER SRM 53-30-15-2R-1 PARA 4.B. (2) AND (4) EQUIP USED: WELDING MACHINE E10583. CAL DUE 01/2024;[02] VERIFIED CORRECTION ACTION ITEM 1. AND STEP 1.;[03] ITEM 1 IS REJECTED DUE TO WRONG REFERENCE USED;[04] UPON FURTHER INVESTIGATION FOUND ACTION ITEM TO HAVE THE CORRECT REFERENCE. STEPS 1 AND 2 WERE GENERATED IN ERROR;[05] PT INSPECTED AREA IAW SOPM 20-20-02.  NO CRACKS NOTED.  EQUIP USED:  -RADIOMETER ID: ATS2504-A; B; C CAL DUE: 05/23;[06] SANDED WELD REPAIR AREA PER SRM 53-30-15-2R-1 PARA.4.B. (5);[07] VERIFIED CORRECTION ACTION 6.;[08] OK TO APPLY CHEMICAL CONVERSION COATING AND PRIMER;[09] OK TO APPLY CHEMICAL CONVERSION COATING AND PRIMER GIVEN.;[10] APPLIED CHMICAL CONVERSION COATING AND PRIMER PER AMM#51-21-41 AND AMM#51-21-72-370-804;[11] VERIFIED CORRECTIVE ACTION 10.;[12] OK TO INSTALL FWD CARGO BAY AFT CORNER SCUFF PLATE;[13] VERIFIED CORRECTION ACTION ITEM 12; OK TO INSTALL.;[14] INSTALLED FWD CARGO BAY AFT CORNER SCUFF PLATE PER AMM#53-11-02-420-801 STEPS 3.F.(2) USING TOOLING TORQUE WRENCH ID:ATS2035 S/N:UKNOWN DUE:01/31/24;[15] VERIFIED CORRECTION ACTION 14 CARD COMPLETE.
